Results 1 to 2 of 2
Lexapro withdrawal
  1. #1
    MomToThreeGirls11 is offline New Member
    Join Date
    Jan 2011
    Posts
    9

    Default Lexapro withdrawal

    Hi Everyone,

    I did first do a search for this but most of the threads were closed for discussion.

    I just got weaned off lexapro. I was taking 5 mg for about 7 months. My pychiatrist had me take 2.5 mg for 2 weeks and then take 2.5 mg every other day for 2 weeks. I did it for 10 days each.

    I was then off lexapro for 7 days.

    I woke up in the middle of the night and I screamed for my husband to come up. I was sweating like crazy. And I was nausous and dizzy. I was not able to get out of bed. I was so scared. Then my heart started to race.

    I was like that for 1 day then I had one good day. After that all the symptoms came back for about 2 days straight. I was laying down all day very dizzy and nausous.

    I called my pychiatrist and he did not say much. He just said to take more of my buspars. I am now up to 45 mg. I went to the primary Dr. also to get checked being everyone in my home was sick but I was more certain that it was the lexapro withdrawal. He said to me that I was feeling like this because of my anxiety and the buspar not being strong enough which sounded like pure BS to me.

    Now it is close to 2 weeks that I am off the lexapro and I am still having bouts of being dizzy and a little wobbly when I walk sometimes.

    The pharmacist said it would be 3 weeks until it is out of my system.

    The reason why I went off of it is because I cannot loose my pregnancy weight being on this drug and my mouth tasted like metal. I lost all my feeling for relations.

    Until I found this board, I thought that I was loosing my mind with what I was feeling.

    The pychiatrist was not even to even tell me when the dizzyness would go away or what the heck was going on.. My primary Dr. almost made me feel that I was nuts and it was not me feeling the withdrawal from the drug.

    Any experience with this?

    Like I said I have read previous threads on this but they were mainly closed. So I hope that it is okay that I am posting this again.

    Thanks.

  2. #2
    long_way_home is offline Member
    Join Date
    Apr 2010
    Posts
    118

    Default

    Quote Originally Posted by MomToThreeGirls11 View Post
    Hi Everyone,

    I did first do a search for this but most of the threads were closed for discussion.

    I just got weaned off lexapro. I was taking 5 mg for about 7 months. My pychiatrist had me take 2.5 mg for 2 weeks and then take 2.5 mg every other day for 2 weeks. I did it for 10 days each.

    I was then off lexapro for 7 days.

    I woke up in the middle of the night and I screamed for my husband to come up. I was sweating like crazy. And I was nausous and dizzy. I was not able to get out of bed. I was so scared. Then my heart started to race.

    I was like that for 1 day then I had one good day. After that all the symptoms came back for about 2 days straight. I was laying down all day very dizzy and nausous.

    I called my pychiatrist and he did not say much. He just said to take more of my buspars. I am now up to 45 mg. I went to the primary Dr. also to get checked being everyone in my home was sick but I was more certain that it was the lexapro withdrawal. He said to me that I was feeling like this because of my anxiety and the buspar not being strong enough which sounded like pure BS to me.

    Now it is close to 2 weeks that I am off the lexapro and I am still having bouts of being dizzy and a little wobbly when I walk sometimes.

    The pharmacist said it would be 3 weeks until it is out of my system.

    The reason why I went off of it is because I cannot loose my pregnancy weight being on this drug and my mouth tasted like metal. I lost all my feeling for relations.

    Until I found this board, I thought that I was loosing my mind with what I was feeling.

    The pychiatrist was not even to even tell me when the dizzyness would go away or what the heck was going on.. My primary Dr. almost made me feel that I was nuts and it was not me feeling the withdrawal from the drug.

    Any experience with this?

    Like I said I have read previous threads on this but they were mainly closed. So I hope that it is okay that I am posting this again.

    Thanks.
    Hello! There is another thread on here about Lexapro withdrawal that is always being updated (this is the link here: https://www.drugs.com/forum/featured...24681-413.html), but I will address your concerns here. The symptoms that you are experiencing are very typical of Lexapro withdrawal. The symptoms might last for a while (could last for a few more months), but the symptoms, luckily, are not permanent. Lexapro also causes weight gain, so the the trouble that you experiencing trying to get off the weight is probably due to Lexapro. Sometimes I suggest that people reinstate the drug and taper, but in your case, you were not on for that long, so I suggest to just stick it out. You will get through this, I promise!
    A lot of people who are in withdrawal take fish oil...you want to get a high quality fish oil- one good brand is Nordic Naturals. Lots of people also take magnesium, although I find it too stimulating. Report back and let me know how everything goes! p.s. Go to the other thread, because I check the other one more often.

Similar Threads

  1. Help - Lexapro Withdrawal - Need Help
    By soldier87 in forum Need to Talk?
    Replies: 12
    Last Post: 11-14-2016, 12:17 PM
  2. Lexapro Withdrawal...
    By bella1980 in forum Need to Talk?
    Replies: 1
    Last Post: 07-25-2009, 01:15 PM

Posting Permissions

  • You may not post new threads
  • You may not post replies
  • You may not post attachments
  • You may not edit your posts
  •  

1 2 3 4 5 6 7 8 9 10 11 12 13 14 15 16 17 18 19 20 21 22